Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Linear transformations in $ \mathfrak{L}_p,\ p>1$


Author: F. J. Murray
Journal: Trans. Amer. Math. Soc. 39 (1936), 83-100
MSC: Primary 47B38; Secondary 46E30, 47A05, 47B25
MathSciNet review: 1501835
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 46E30, 47A05, 47B25

Retrieve articles in all journals with MSC: 47B38, 46E30, 47A05, 47B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501835-X
PII: S 0002-9947(1936)1501835-X
Article copyright: © Copyright 1936 American Mathematical Society